Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 368, Number 3

Observables of Macdonald processes
Alexei Borodin, Ivan Corwin, Vadim Gorin and Shamil Shakirov.
Trans. Amer. Math. Soc. 368 (2016), 1517-1558
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3449217
Geometric spectral theory for compact operators
Isaak Chagouel, Michael Stessin and Kehe Zhu.
Trans. Amer. Math. Soc. 368 (2016), 1559-1582
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3449218
Curve counting invariants for crepant resolutions
Jim Bryan and David Steinberg.
Trans. Amer. Math. Soc. 368 (2016), 1583-1619
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3449219
Application of a $\mathbb{Z}_{3}$-orbifold construction to the lattice vertex operator algebras associated to Niemeier lattices
Daisuke Sagaki and Hiroki Shimakura.
Trans. Amer. Math. Soc. 368 (2016), 1621-1646
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3449220
On the distribution of values of certain word maps
Michael Larsen and Aner Shalev.
Trans. Amer. Math. Soc. 368 (2016), 1647-1661
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3449221
Davies type estimate and the heat kernel bound under the Ricci flow
Meng Zhu.
Trans. Amer. Math. Soc. 368 (2016), 1663-1680
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3449222
Value functions and Dubrovin valuation rings on simple algebras
Mauricio A. Ferreira and Adrian R. Wadsworth.
Trans. Amer. Math. Soc. 368 (2016), 1681-1734
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3449223
Cox rings of extremal rational elliptic surfaces
Michela Artebani, Alice Garbagnati and Antonio Laface.
Trans. Amer. Math. Soc. 368 (2016), 1735-1757
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3449224
Local existence of solutions to randomized Gross-Pitaevskii hierarchies
Vedran Sohinger.
Trans. Amer. Math. Soc. 368 (2016), 1759-1835
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3449225
Fibered stable varieties
Zsolt Patakfalvi.
Trans. Amer. Math. Soc. 368 (2016), 1837-1869
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3449226
Long-time behavior for a class of Feller processes
Nikola Sandrić.
Trans. Amer. Math. Soc. 368 (2016), 1871-1910
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3449227
A family of non-injective skinning maps with critical points
Jonah Gaster.
Trans. Amer. Math. Soc. 368 (2016), 1911-1940
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3449228
Non-harmonic cones are sets of injectivity for the twisted spherical means on $\mathbb{C}^{n}$
R. K. Srivastava.
Trans. Amer. Math. Soc. 368 (2016), 1941-1957
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3449229
Sets of Salem type and sharpness of the $L^{2}$-Fourier restriction theorem
Xianghong Chen.
Trans. Amer. Math. Soc. 368 (2016), 1959-1977
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3449230
Non-autonomous conformal iterated function systems and Moran-set constructions
Lasse Rempe-Gillen and Mariusz Urbański.
Trans. Amer. Math. Soc. 368 (2016), 1979-2017
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3449231
Compatibility of the Feigin-Frenkel Isomorphism and the Harish-Chandra Isomorphism for jet algebras
Masoud Kamgarpour.
Trans. Amer. Math. Soc. 368 (2016), 2019-2038
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3449232
Local and global smoothing effects for some linear hyperbolic equations with a strong dissipation
Marina Ghisi, Massimo Gobbino and Alain Haraux.
Trans. Amer. Math. Soc. 368 (2016), 2039-2079
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3449233
Dispersive decay for the 1D Klein-Gordon equation with variable coefficient nonlinearities
Jacob Sterbenz.
Trans. Amer. Math. Soc. 368 (2016), 2081-2113
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3449234
A finite basis theorem for difference-term varieties with a finite residual bound
Keith Kearnes, Ágnes Szendrei and Ross Willard.
Trans. Amer. Math. Soc. 368 (2016), 2115-2143
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3449235
Homotopy units in $A$-infinity algebras
Fernando Muro.
Trans. Amer. Math. Soc. 368 (2016), 2145-2184
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3449236
The Sato-Tate law for Drinfeld modules
David Zywina.
Trans. Amer. Math. Soc. 368 (2016), 2185-2222
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3449237
Affine transformations and parallel lightlike vector fields on compact Lorentzian 3-manifolds
Charles Boubel and Pierre Mounoud.
Trans. Amer. Math. Soc. 368 (2016), 2223-2262
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3449238